Lots of little things

My refugee student passed his citizenship exam. Three cheers. He wants to continue learning how to read. I'm very proud of him.

Most of my classes are finished for the year. I have one last one tomorrow, but I think I'm going to pick up Eli from the airport instead.

I've been going to the health club and doing more organizing in my workroom. It's a long way from finished, but I'm making progress. I have a very old drafting/light table. It was useful when I was taking lots of slides. Now it's just another surface to clutter. As soon as I finish removing the clutter I'm going to try to sell it. It's really an antique.

I fixed two pairs of pants that needed repairs and took apart two jackets that need altering. I hope I still remember how to do it.

My new doctor told me to get one of those medical alert bracelets because of the Coumadin. It arrived yesterday and I'm wearing it. I feel like I've crossed a line between health and chronic illness, although nothing has really changed.

4 thoughts on “Lots of little things

  1. Please be very alert when taking the Coumadin. My brother-in-law is just out the hospital after a one week stay. He took a small fall at home and had some undetected internal bleeding.
    Five days later, all hell broke out within his body and he almost didn’t make it.

  2. I hope they let you keep it low dosage. That one bothers me too….and I take more pills than Carter has little liver pills.
    Congratulations about your student. And too, I have hems to raise and don’t want to ruin a very good wool skirt. We are packing now to leave, but I will see you here again at the end of the year….or when you get back. Have a great trip. I’ll take lots of pictures if you do.

  3. Alice,
    Yes, that med makes me nervous, also, beside the fact that all meds make me nervous. Im one of those people who read all the cautions and side effects notices. I dont know if I have the right dosage–Im still testing, although they are letting me go two weeks (on a low dosage) since Ill be in New York for a week. I dont think I feel any different–just occasionally very tired. Not sure whats causing it.
    Ruthe

Comments are closed.